It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Digestive Disorders Board Index
Pages: 1 2 Showing 1 - 20 of 44 for arthritis stomach. (0.012 seconds)


... and an antibiotic, so i was taking all 6 of these drugs, about 5 days later I went into my first stomach attack, thats the one that sent me to the ER, i couldnt move, breath, talk, or even get dressed without it hurting. ... (7 replies)
... rea. They found a polyp, which has since been declared not a tumor or anything to worry about. The nurse I spoke to did tell me, however, I have something called stomach arthritis. At first I thought I heard her wrong, but she said the same thing, so I guess that's it. ... (0 replies)
... prescription Prevacid NapraPAC, people with a history of gastric ulcer can continue treatment for osteoarthritis and rheumatoid arthritis, and reduce the risk of stomach ulcer from coming back. Your results may vary. Controlled studies lasted up to 12 weeks. ... (1 replies)

... Tylenol is easy on the stomach but not very potent if you have severe pain. ... (2 replies)
... I've been taking Bextra for arthritis pain and it upsets my stomach. I asked my Dr. if taking Imodium would help and he suggested otc Zantac instead. Does that sound right? ... (3 replies)
... e, this is probably not related to anything else as far as I know. Back in 1990 I had an MRI of my lower back and was diag with a herniated disk and degenerative arthritis in lumbar region. ... (18 replies)
... think I've had the Gastroparesis for about 8 yrs now. But I think it was mild before. I've dealt with allot of vomiting issues which have gotten worst. Allot of Stomach Bile. ... (2 replies)
... It's Chronic Erosive Gastritis, meaning my stomach lining is eroding. Diet has everything to do with it, per my GI. ... (6 replies)
Gastroparesis
Nov 22, 2015
... had the symptoms for many years, but a recent endoscopy has diagnosed it. Food is not easily passed through to the small intestine and can actually stay in the stomach for many days. It is incurable and almost untreatable. ... (0 replies)
... i just went to the emergency room because i had severe pain in the morning. My blood and urine test came back all clear. I will stop the meds for arthritis for a month, and if the stomach pain is gone i will start again. otherwise the doc asked me to do other stomach tests. ... (10 replies)
... Arthritis meds can cause ulcer symptoms or actual ulcers in stomach, especially if taken regularly for any length of time. Some meds are easier on the stomach than others, so I would call your Dr. ... (10 replies)
... r and ulcer on my esophagus. It was hoooorrible. Now, i am taking pills for arthritis, and since Friday, i have random, without pattern, severe pains in my upper stomach which last up to an hour. Either when i am hungry, or after a meal. ... (10 replies)
... they are guaranteed to make me throw up on an empty stomach and even with a partially full or full stomach I usually come very close to throwing up. ... (0 replies)
... ere. I am here because last week I spent 5 days in the hospital with a GI tube down my nose for 3 of the 5 days I was in the hospital. I went in to ER with bad stomach pain and severe bloating. I had a endoscope done and was diagnosed with gastritis and an ulcer. ... (1 replies)
... I have tried the gas medicine but not effective at all. So I opt for activated charcoal which helps absorb gas in intestine but even at higher dose, I still feel trapped gas. How long it takes for you to get rid of candida with Grapefruit Seed Extract? Does Manuka honey count as sugar? What about gluten free oatmeal (not instant), and brown rice, is that simple carbs? ... (53 replies)
... Hernia and Diverticulitis and to answer your joint pains,I get Arthritis and muscle aches when my stomach issues flare up. ... (53 replies)
... Any thoughts would help. Maybe he has some rare GI disease. I'm looking for ideas. We've seen neurologists, pediatric GI docs, dermatologists, rheumatoid arthritis specialists, allergists, autism doctors, you name it. We have no diagnosis and are out of ideas. ... (2 replies)
... and then severely sick on stomach meds. ... (28 replies)
... really began my downfall, then the stomach ppi drugs completely flipped my intestinal equilibrium. ... (28 replies)
... of the lining of your stomach. It might be from gastritis, or infection like H Pylori, or too much stomach acid, or a reaction to medication, etc. ... (1 replies)


Associated Tags: bloating, colon, gastritis, gastroparesis, intestines, research study, stomach hurts after eating, stomach pain, ulcers, weight gain

Pages: 1 2

All times are GMT -7. The time now is 05:00 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!